Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Urologist   »  

Had intercourse. Started pain in testicle after urination. Chances of STD? Is it curable?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Hi. I just started having pain in right testicle after urination. No other symptoms. About 3 or 4 times but I did not feel pain the last time i urinated. I had sex about 30 hours prior to this pain. I have not had an orgasm (on purpose) 20 days prior to that. Is this std? What do I need to do or watch for? Is it curable? Temporary? Can I still have sex? Thanks
Posted Mon, 3 Sep 2012 in Urinary and Bladder Problems
Answered by Dr. Sudhir 17 minutes later

Thanks for the question.

Your symptoms are not specific for one particular cause. Few possibilities which can cause such symptoms are bacterial infection, partial torsion or just rough handling.

This doesn't look like STD.

You can get a clinical evaluation and sonography of scrotum done. Watch for symptoms like scrotal swelling, inflammation, fever and sudden increase in pain.

This is curable.

You can limit sex activities till you see your doctor.

Hope this answers your question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor